Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the zeros of certain polynomials related to Jacobi and Laguerre polynomials


Author: W. Lawton
Journal: Bull. Amer. Math. Soc. 38 (1932), 442-448
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 901--908
MathSciNet review: 1562414
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05418-0